Post's System of Tag -- A Simple Discrete Nonlinear System

P.R.J. Asveld

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademic

    26 Downloads (Pure)

    Abstract

    We consider an instance $T_0$ of Post's system of tag for which we show that it is nonlinear. Then we discuss some computer simulations and study the periodic behavior of $T_0$.
    Original languageUndefined
    Title of host publicationProceedings of Nonlinear Dynamics - Twente 91
    EditorsJ.P. van der Weele
    Place of PublicationEnschede
    PublisherCenter for Theoretical Physics, University of Twente
    Pages26-31
    Number of pages6
    ISBN (Print)not assigned
    Publication statusPublished - 1992
    EventProceedings of Nonlinear Dynamics, Twente 1991 (1992) -
    Duration: 1 Jan 19911 Jan 1991

    Other

    OtherProceedings of Nonlinear Dynamics, Twente 1991 (1992)
    Period1/01/911/01/91

    Keywords

    • IR-19369
    • METIS-119892
    • HMI-SLT: Speech and Language Technology
    • EWI-9415

    Cite this